# SDR DALA2015122607722

- Difficulty date: December 24, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 67,236 hours, 49,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LIGHTNING STRIKE INSPECTION, FOUND SKIN DAMAGE AT BS 256 JUST BELOW STRINGER 27R. C/W PERMANENT REPAIR IAW SRM 53-04-2.
